Rgδ-Continuous Functions and Their Properties in Topological Spaces
S. Rajakumar
S. Rajakumar, Assistant Professor, Department of Mathematics, Kalasalingam Academy of Research and Education Krishnankoil (Tamil Nadu), India.
Manuscript received on 24 November 2019 | Revised Manuscript received on 18 December 2019 | Manuscript Published on 30 December 2019 | PP: 394-396 | Volume-9 Issue-1S4 December 2019 | Retrieval Number: A11921291S419/19©BEIESP | DOI: 10.35940/ijeat.A1192.1291S419
Open Access | Editorial and Publishing Policies | Cite | Mendeley | Indexing and Abstracting
© The Authors. Blue Eyes Intelligence Engineering and Sciences Publication (BEIESP). This is an open access article under the CC-BY-NC-ND license (http://creativecommons.org/licenses/by-nc-nd/4.0/)

Abstract: A continuity form of rgδ is offered in this commodity. The design of rgδ-irresolute functions and strongly rgδ-continuous functions are also discussed and its properties are investigated.
Keywords: Rgδ-Continuous, Rgδ-Irresolute Maps, Strongly Rgδ-Continuous.
Scope of the Article: Software Defined Networking and Network Function Virtualization